| Model Number |
WA2T470A |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the rigid endoscope telescope had a chipped lens in optical system.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction is traced to component failure.Date of event is unknown.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.